Migraine Question of the Week, 9/22/10

Nancy Harris Bonk Health Guide
  • Our readers ask some great questions about Migraine disease and other headache disorders here on MyMigraineConnection. Teri and I both answer questions in our community question and answer section. Dr. Krusz and Teri answer other questions in our Ask the Clinician column.

     

    Some of the questions apply to many of our readers, and are great topics for discussion. So, every week, I'll be bringing you our Question of the Week. I hope you'll take a few minutes to look at these questions and the answers, then join us in discussion. One of the best things about online communities is the opportunity to share information and experiences.

    Add This Infographic to Your Website or Blog With This Code:

     

    This week's Question of the Week:

    On Topamax, want to switch meds

    Hi I am on Topamax brand 200mg (100mg 2x day) since Feb 2010 and want to come off due to side effects. I am at my wits end with the hair loss, peeling nails, loss of words, taste change. It works awesome for preventing my migraines so I am very hesitant of wanting to switch so I would like to stay in the same family of meds if possible but don't want the hair loss and the stupid feelings anymore. I will hopefully start the weaning process tomorrow.

     

    Does anyone have any suggestions for migraine prevention meds that don't have many side effects? Thank you.

     

    Join the discussion on this question: On Topamax, want to switch meds.

    Here are a couple of extra links for you:

     

    Feel well,


     

     

    Follow me on    or 

     

     

    BlogWithIntegrity.com

     

    © The HealthCentral Network, 2010
    Last updated September 21, 2010
Published On: September 21, 2010